09-27-2005, 02:59 PM #1Junior Member
- Join Date
- Sep 2005
getting fever after injection. can anyone HELP? HELP?
I have a question, I'm 35years old asian 5'-8'' 201lb, I'm on #3 week of sus 250mg-organon-pakistan, I just love sus, I do gain but I gain kind slow is because I can only inject 250mg a week, I try to inject more sus 1.5 cc=375mg a week and 8 hours later after I inject I will get a fever for all day, If I inject 250mg a week I'll be fine no fever, I know my sus 250 is real because (1. my ass get soreness after I inject, and the soreness last for 1~2 days), (2. I shit 4~5 times a day), (3. I get hunger faster, I can just pig out eating 5~7 times a day with small meal and still don't get fat), (4. I get very good pump when I work out, and my muscles gets super hard too).
few days ago, I also try (1cc sus-250mg) + (1cc 100mg primobol by british dragon) mix in one shot a week, 8 hours later after I inject, I still get fever for all day, can anyone help? help? please help? getting a fever after inject is this normal?
Last edited by juicy juicy; 09-27-2005 at 08:07 PM. Reason: question, anyone.. help..help..
09-27-2005, 03:22 PM #2
you shit 5-7 x a day?
damn - hope you have tucks on hand
10-21-2005, 02:57 AM #3New Member
- Join Date
- Aug 2005
I always fell like ass the day after my shot
i have takin sus 250 a while back and it gave me fever the day after but i was taking
250 mg of sus/ 140 mg of dbol / 100 mg of prop what i found that helped out and also helped me in the gym was takin in jections of 50mg of Thiamin ( Vitamin B1 ) . The only thing you body cant takin in but 100 mgs a month or somthing like that, but , it helps big tyme
10-21-2005, 03:47 PM #4
Hmm, that's interesting. I injected sust on a cycle before and had no fever. Maybe it's something your doing after your shot, like a food reaction or something else. Glad to see your looking into it. If it's a serioius problem though, then try switching the sust with enanthate or another test to see if you still get the same problem. Good Luck.
10-22-2005, 11:07 AM #5Anabolic Member
- Join Date
- Mar 2004
one if the esters causes it. Its called the "sust flu". look it up
lots a ppl get this
10-22-2005, 02:30 PM #6
--^^ Interesting. Thanks for the info anabolicboy
10-22-2005, 11:50 PM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)